# SDR 2011FA0000450

- Difficulty date: June 13, 2011
- Submitted: July 8, 2011
- Operation: General aviation
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21707
- Part serial: 2398
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR EXPERIENCED AN ON-WING CARBON RUPTURE EVENT FOLLOWING LANDING.  THE EVENT OCCURRED ON THE NR 3 POSITION BRAKE ( RT INBD) PN 21707, SN 2398, AND RESULTED IN A COMPLETE RUPTURE OF THE PRESSURE PLATE AND NR1 ROTOR.  PASSENGERS WERE REQUIRED TO PERFORM AN EMERGENCY DEPARTURE FOLLOWING REPORTS THA THE BRAKES WERE SMOKING, BUT NO INJURIES WERE REPORTED.  INITIAL FEEDBACK SUGGENSTS THAT THE BRAKE HAD SUSTAINED 3787 CYCLES PRIOR TO RUPTURE.  THE CAUSE IS STILL UNKNOWN PENDING INVESTIGATION.
